My eyes feel dryer than normal after using Latisse. Is there a time limit recommended for usage or can it be used forever? I do wear contact lenses but only apply Latisse at night after I take them out. Thank you
Can Latisse Cause Dryness of the Eye?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 6
Dry Eyes and Latisse
Latisse rarely can make your eyes feel dry, as mentioned in the product insert as a possible reaction to Latisse. You need to make sure you are applying the product correctly because Latisse should not be getting into your eye. I also recommend that you follow-up with your Ophthalmologist for an eye evaluation.
Dr. Grant Stevens
Time Limit for Latisse
There is no time limit for using Latisse. After several months, when you get the length you want, you decrease the frequency of application of Latisse. Side effects from the initial studies showed less than 4 percent of people experienced redness, irritation and itching of the upper eyelid, which was reversed upon discontinuation.
Latisse can contribute to dry eye
Latisse can contribute to dry eye. It does not cause dry eye in the sense that using Latisse will not make your eyes drier in the long term because it does not affect the glands. However, dry eye symptoms have been reported with Latisse and when you stop using Latisse those symptoms should go away.
You might also like...
Latisse and dry eyes
Latisse may make your eyes feel dry, but this should be temporary. Also, you might check how you are applying the product, as very little should actually get into the eye. I recommend putting a drop of Latisse into the product cap, then dipping your applicator brush into it and brusing it along the lash line. Repeat for the other eye. Using this technique keeps the product on the lashline and out of the eyes, for the most part.
Can Latisse Cause Dry Eyes
Dry eyes is mentioned in the product insert as a possible reaction to Latisse. Many people have dry eyes and whether this is solely related to Latisse needs further examination. I would make sure that Latisse does not enter your eye and also, recommend that you seek the care of your eyeMD to determine whether your eye shows anything responsible for your symptoms.
Latisse and Dry Eye
Dear Patient from Narberth,
Latisse is a class of medications that was originally formulated to help lower eye pressure for glaucoma patients.
It's felt to work by causing dilation of vessels in the eye and thereby lowering eye pressures. When the molecule makes contact with the surface of the eye, it can cause dilation of vessels on the white surface of the eye.
These dilated vessels can cause a sensation of dryness or fullness.
Usually, this sensation resolves over a few weeks. The medication can be used for years as it has been used in previous glaucoma patients. But with my patients on Latisse, they usually use it until the lashes lengthen to the amount they desire. After that point, they only use it a few times per week to maintain the growth. If it was stopped completely, over time the lashes would likely return to their normal length and condition.
Adam J. Scheiner, M.D.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.